# SDR DALA2022121208009

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON FLOOR SUPPORT STRINGER (UPPER AND LWR SIDES) LBL 7.55 BTW STA. 1500 AND 1510 AND STA. 1635 AT BULK CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00170, FLOOR SUPPORT STRINGER WAS REPAIRED PER B757-200 SRM. THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED THEREFORE AREAS ARE OUT LIMITS PER B757-200 SRM. HFEC INSPECTION WAS ACCOMPLISHED ALONG THE CUT EDGES AND NO CRACKS WERE FOUND PER B757-200 SRM. (2530496)
